On the security of a class of diffusion mechanisms for image encryption

Zhang, Leo Yu, Liu, Yuansheng, Pareschi, Fabio, Zhang, Yushu, Wong, Kwok-Wo, Rovatti, Riccardo and Setti, Gianluca 2018, On the security of a class of diffusion mechanisms for image encryption, IEEE transactions on cybernetics, vol. 48, no. 4, pp. 1163-1175, doi: 10.1109/TCYB.2017.2682561.

Attached Files
Name Description MIMEType Size Downloads

Title On the security of a class of diffusion mechanisms for image encryption
Author(s) Zhang, Leo Yu
Liu, Yuansheng
Pareschi, Fabio
Zhang, Yushu
Wong, Kwok-Wo
Rovatti, Riccardo
Setti, Gianluca
Journal name IEEE transactions on cybernetics
Volume number 48
Issue number 4
Start page 1163
End page 1175
Total pages 13
Publisher Institute of Electrical and Electronics Engineers
Place of publication Piscataway, N.J.
Publication date 2018-04
ISSN 2168-2267
2168-2275
Keyword(s) cryptanalysis
diffusion
image encryption
plaintext attack
Language eng
DOI 10.1109/TCYB.2017.2682561
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2017, IEEE
Persistent URL http://hdl.handle.net/10536/DRO/DU:30106248

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in TR Web of Science
Scopus Citation Count Cited 16 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 77 Abstract Views, 5 File Downloads  -  Detailed Statistics
Created: Wed, 28 Mar 2018, 10:43:32 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.